MathSciNet Relay Station
MathSciNet bibliographic data
MR2226253 11F23 (11G35 14J32)
Schütt, Matthias On the modularity of three Calabi-Yau threefolds with bad reduction at 11. Canad. Math. Bull. 49 (2006), no. 2, 296–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement